# SDR HALA2019111100477

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 19,569 hours, 3,192 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Light
- Condition: False Activation
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM-ELECT GEN 2 FAULT WITH GEN 2 FAULT ON (OVERHEAD). COMPLETED PROCEDURE /RESET GOOD /OK. // CONFIRMED WITH FLIGHT CREW THAT AFTER RESET IDG OPERATED        
SUCCESSFULLY FOR THE REMAINING DURATION OF FLIGHT (4HRS). PERFORMED BITE TEST OF EPGS PER AMM 24-41-00-740-801. TEST PASSED. INSPECTED IDG(2) SIGHT GLASS FOR OIL LEVEL. OIL LEVEL OK.
PERFORMED ENGINE RUN FOR #2 ENG PER AMM 71-00-860-810-A. ENG RUN ALL INDICATIONS NORMAL. NO DEFECTS NOTED. AIRCRAFT OK FOR SVC.
